| Model Number |
3183 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/21/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 3006705815-2021-05492.It was reported that the patient experienced ineffective therapy due to the leads originally being placed too low.As a result, surgical intervention was undertaken on (b)(6) 2021 wherein the leads were explanted, replaced, and repositioned to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.